# SDR DXTA2020123004535

- Difficulty date: December 29, 2020
- Submitted: January 4, 2021
- Operation: Air carrier
- Aircraft: N726QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20659
- Aircraft time: 4,707 hours, 2,797 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Strut
- Part number: 1005210250017
- Part serial: 0759
- Condition: Defective
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER BLOCK IN, WITH DELTA P AT 0 (ZERO), MAIN CABIN DOOR WOULD NOT OPEN.  TOP OF DOOR STARTS TO SEPARATE FROM AIRFRAME.  APPLIED SOMEWHAT MORE FORCE THAN NORMAL WITHOUT DOOR CONTINUING TO OPEN.  WE WERE ABLE TO SAFELY OPEN THE MAIN CABIN DOOR AND DUPLICATED THE DISCREPANCY THAT THE 1ST ATTEMPT WAS HARDER THAN IT SHOULD BE.  HOWEVER, ALL SUBSEQUENT TESTS OF OPENING AND CLOSING THE DOOR ARE GOOD AT THIS TIME.  PER BOMBARDIER FSR INSTRUCTIONS, WE CLEANED AND INSPECTED PAX DOOR SEAL, IAW CL-350 52-11-29.  NO DEFECTS NOTED.  CHECKED THE RIGGING OF THE TELESCOPIC STRUTS, IAW CL-350 AMM 52-11-41.  FOUND THAT BOTH STRUTS ARE WITH IN LIMITS FOR LENGTH AT FULL EXTENSION AND PAX DOOR IS LEVEL WITH THE AIRFRAME.  REMOVED PAX DOOR STEPS, IAW AMM CL-350 52-11-31.  CLEANED AND INSPECTED DOOR MECHANISM FOUND NO DEFECTS NOTED AT THIS TIME.  REINSTALLED PAX DOOR STEPS IAW CL-350 AMM 52-11-31.  NOTED BOTH TELESCOPIC STRUTS SHOW SIGNS OF LEAKAGE AT TOP OF ASSEMBLY.  NOTIFIED NJA MCC, CUSTOMER ELECTS TO REPLACE BOTH TELESCOPIC STRUTS.  REMOVED LEAKING FWD STRUT ASSEMBLY ASSEMBLY PN: 1005210250-017 SN: 0759 FROM PASSENGER DOOR, IAW CL-350 AMM 52-11-41.  PERFORMED PRE INSTALLATION INSPECTION, NO DEFECTS NOTED AT THIS TIME.  INSTALLED NEW STRUT ASSEMBLY PN: 1005210250-017 SN: 1731 ON FWD SIDE OF PASSENGER DOOR, IAW CL-350 AMM 52-11-41.  POST INSTALLATION INSPECTION REQUIRED. PERFORMED POST INSTALLATION INSPECTION, NO DEFECTS NOTED AT THIS TIME.  REMOVED LEAKING AFT STRUT ASSEMBLY PN: 1005210250-017 SN: 1578 FROM PASSENGER DOOR, IAW CL-350 AMM 52-11-41.  PREINSTALLATION INSPECTION REQUIRED.  PERFORMED PRE INSTALLATION INSPECTION, NO DEFECTS NOTED AT THIS TIME.  INSTALLED NEW STRUT ASSEMBLY PN: 1005210250-017 SN: 1965 ON AFT SIDE OF PASSENGER DOOR, IAW CL-350 AMM 52-1 1-41.  POST INSTALLATION INSPECTION REQUIRED.  LT  PERFORMED POST INSTALLATION INSPECTION, NO DEFECTS NOTED AT THIS TIME.  PERFORMED ADJUSTMENT OF THE PASSENGER DOOR FWD TELESCOPIC STRUT, IAW CL:-350 AMM 52-11-41.  PERFORMED A
